# SDR SWAA2021092709004

- Difficulty date: August 19, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C AFT SIDE RBL25 WL155. ; / [01] DAMAGE FOUND ON FCB INTERCOSTAL ATTACHED ANGLE BS 500C RBL 25 WL 155 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR.9C; [02] VERIFIED DAMAGE FOUND ON FCB INTERCOSTAL ATTACHED ANGLE BS 500C RBL 25 WL 155 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR.9C.; [03] LOCATED AND DRILLED NEW FWD CARGO BAY INTERCOSTAL ATTACH ANGLE AT BS 500C; RBL 25; WL 155 PER SRM 51-40-02-0G-0 AND BOEING DWG 143A7505; [04] REQUEST OK TO INSTALL; [05] VERIFIED CORRECTIVE ACTION 3 AND 4 OK TO INSTALL; [06] INSTALLED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C AFT SIDE RBL25 PER SRM 51-40-02-0G-0 AND BOEING DWG: 143A7505; [07] UPDATED MEASURES; [08] VERIFIED INSTALLED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C AFT SIDE RBL25 PER SRM 51-40-02-0G-0 AND BOEING DWG: 143A7505; [09] VERIFIED CARD COMPLETE
